Aa
A
A
A
Close
Neurology Community
45.2k Members
Avatar universal

weird neural condition which makes me appear like haunted

Hello Sir,

I need your advice very badly as I am suffering with very weird thing which is difficult to live with.

I am 27 year old, male from India, shifted to Europe 2 years ago. From age 7, I am having OCD, but for most part of my life I was able to live with it as it did not affect life that much. But problem got worse when I moved to Europe may be because I was alone here. My OCD got worse and I visited one of the neurologist here who gave me paroxetine which I took for one month one tablet a day. It did not improve my condition, just made me feel not good which made me to stop taking tablet.

Real problem began 10 months ago, January 2019, when I started getting looks from all the strangers when I am outside, I did not know why, it drove me crazy as I did know why people are looking at me in weird way, why they are taking there cameras out when they see me or laugh. At office also people gave me weird look, when they see me walking as I was doing some weird thing which I was completely unaware of. After lot of courage I asked one of my co workers if anything is weird, he told me I look like I have been haunted looking at my facial expressions and I was doing some head and taking movement which I was completely unaware of. Also I used feel lot of tension and stress on my facial muscles at the same time.

Once I got to know this, I tried to control the movement of my head or getting lost into thoughts as here definitely people will give me that look when I am in thoughts. Looks I was getting reduced to 50 percent but yet I was getting looks when I was trying to control the face and my motions. I was not able to control all facial expression, eye movements which looked like I was haunted, that is why I was still getting looks, but even though I was getting these looks for me it was not different, I did not know if I was doing anything. In October I got appointment with doctor, he gave me setralin, this tablet made me feel calm, and now looks I am getting are reduced to 10 percent and I had to increase the dose of 25 mg to 75 mg as after a week effect of tablet reduced and I would still get looks from the people. For a last complete year my diet was bad, I lost 12 kg of weight after moving to Europe in first 4 months (2017 October to 2018 April). After taking setralin facial muscle tension also stopped but, I had to increase the dose as 25 mg was great only for first 2 weeks and then again I got the looks from people and could feel not too much but few amount of facial muscle tension. I still do not know what has happened to me although setralin has helped to some extent. I have got an appointment of psychiatrist in next 2 months but I cannot find anything about my disease on internet where even though after knowing I was having facial movements I cannot stop it and did not know that I was doing it.

Please write back to me if this is something I can know or this is common mental issue in or some issue with my neural system.

Looking forward for your reply.

Thank you
0 Responses
Have an Answer?
Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease